# SDR AU981469

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Nlg
- Component: 864202
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR PROXIMITY SWITCH CANNON PLUG WIRING FAULTY.
